# SDR SWAA2023102005501

- Difficulty date: September 28, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- DELAMINATED EXTERNAL SKIN LOC. AT STA 1156 PLUS 17IN AND WL308 RH SIDE AT TAILCONE 2023-610118 EXACTLY LOC. AT STA 1156 PLUS 17IN AND WL300 RH SIDE AT TAILCONE<[01] TOOL USED: CALIPER P/N: 500-752-20; S/N: B21037208; DUE DATE: 04 MAR 24.;[02] TOOL USED: THERMOGRAFY CAMERA; P/N: FLIR-T530; S/N:69316001 CAL DUE DATE:23-JAN-24;[03] TOOL USED: CALIPER P/N 4996A52; S/N 200814539; DUE DATE: 16-MAR-24.;[04] TOOL USED HOT BONDER P/N HCS9200B; S/N 16122983; DUE DATE: 24-JAN-24.;[05] TOOL USED: SCALE P/N: CR5200; S/N: 8343110814; DUE DATE: 20 FEB 24.;[06] TOOL USED SCALE P/N 91847; S/N AE-409317; DUE DATE: 12-JUN-24.;[07] TOOL USED HOT BONDER P/N HCS9200B; S/N 16122983; DUE DATE: 24-JAN-24.;[08] REPAIR EXTERNAL SKIN LOC. AT STA 1156 PLUS 17IN AND WL308 RH SIDE AT TAIL CONE . IAW B737-700 SRM 53-80-70-2R-1 AND B737-700 SRM 51-70-04-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] REPAIR EXTERNAL SKIN LOC. AT STA 1156 PLUS 17IN AND WL308 RH SIDE AT TAIL CONE . IAW B737-700 SRM 53-80-70-2R-1 AND B737-700 SRM 51-70-04-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.
